All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2018 , Volume 23 , Issue 1

Special issue on dynamical systems and applications

Select all articles


Urszula Ledzewicz, Drábek Pavel, Avner Friedman, Marek Galewski, Maria do Rosário de Pinho, Bogdan Przeradzki and Ewa Schmeidel
2018, 23(1): i-ii doi: 10.3934/dcdsb.201801i +[Abstract](1149) +[HTML](74) +[PDF](76.6KB)
Models of the population playing the rock-paper-scissors game
Włodzimierz Bąk, Tadeusz Nadzieja and Mateusz Wróbel
2018, 23(1): 1-11 doi: 10.3934/dcdsb.2018001 +[Abstract](1695) +[HTML](111) +[PDF](449.2KB)
Self-similar solutions of fragmentation equations revisited
Weronika Biedrzycka and Marta Tyran-Kamińska
2018, 23(1): 13-27 doi: 10.3934/dcdsb.2018002 +[Abstract](1766) +[HTML](98) +[PDF](406.5KB)
Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data
Dorota Bors
2018, 23(1): 29-43 doi: 10.3934/dcdsb.2018003 +[Abstract](1563) +[HTML](70) +[PDF](425.2KB)
Dynamical system modeling fermionic limit
Dorota Bors and Robert Stańczy
2018, 23(1): 45-55 doi: 10.3934/dcdsb.2018004 +[Abstract](1170) +[HTML](66) +[PDF](475.2KB)
NLS-like equations in bounded domains: Parabolic approximation procedure
Alexandre N. Carvalho and Jan W. Cholewa
2018, 23(1): 57-77 doi: 10.3934/dcdsb.2018005 +[Abstract](1209) +[HTML](75) +[PDF](532.7KB)
Optimal control of normalized SIMR models with vaccination and treatment
Maria do Rosário de Pinho, Helmut Maurer and Hasnaa Zidani
2018, 23(1): 79-99 doi: 10.3934/dcdsb.2018006 +[Abstract](1840) +[HTML](67) +[PDF](1384.1KB)
Exact asymptotics of positive solutions to Dickman equation
Josef DiblÍk and Rigoberto Medina
2018, 23(1): 101-121 doi: 10.3934/dcdsb.2018007 +[Abstract](1238) +[HTML](67) +[PDF](484.7KB)
Asymptotic properties of delayed matrix exponential functions via Lambert function
Josef Diblík and Zdeněk Svoboda
2018, 23(1): 123-144 doi: 10.3934/dcdsb.2018008 +[Abstract](1456) +[HTML](67) +[PDF](551.3KB)
Sensitivity of combined chemo-and antiangiogenic therapy results in different models describing cancer growth
Marzena Dolbniak, Malgorzata Kardynska and Jaroslaw Smieja
2018, 23(1): 145-160 doi: 10.3934/dcdsb.2018009 +[Abstract](2769) +[HTML](76) +[PDF](7208.9KB)
Detecting features of epileptogenesis in EEG after TBI using unsupervised diffusion component analysis
Dominique Duncan, Paul Vespa and Arthur W. Toga
2018, 23(1): 161-172 doi: 10.3934/dcdsb.2018010 +[Abstract](1710) +[HTML](93) +[PDF](541.0KB)
A global inversion theorem for functions with singular points
Piotr Fijałkowski
2018, 23(1): 173-180 doi: 10.3934/dcdsb.2018011 +[Abstract](1021) +[HTML](72) +[PDF](321.2KB)
Some remarks on the Gottman-Murray model of marital dissolution and time delays
Urszula Foryś
2018, 23(1): 181-191 doi: 10.3934/dcdsb.2018012 +[Abstract](1164) +[HTML](68) +[PDF](153.1KB)
Free boundary problems arising in biology
Avner Friedman
2018, 23(1): 193-202 doi: 10.3934/dcdsb.2018013 +[Abstract](1534) +[HTML](95) +[PDF](355.7KB)
Multiplicity results for discrete anisotropic equations
Marek Galewski, Shapour Heidarkhani and Amjad Salari
2018, 23(1): 203-218 doi: 10.3934/dcdsb.2018014 +[Abstract](1168) +[HTML](65) +[PDF](450.2KB)
Periodic solutions for nonlinear nonmonotone evolution inclusions
Leszek Gasiński and Nikolaos S. Papageorgiou
2018, 23(1): 219-238 doi: 10.3934/dcdsb.2018015 +[Abstract](1164) +[HTML](63) +[PDF](485.6KB)
Qualitative properties of solutions of higher order difference equations with deviating arguments
Alina Gleska and Małgorzata Migda
2018, 23(1): 239-252 doi: 10.3934/dcdsb.2018016 +[Abstract](1079) +[HTML](70) +[PDF](403.0KB)
Monotonic solutions of a higher-order neutral difference system
Robert Jankowski, Barbara Łupińska, Magdalena Nockowska-Rosiak and Ewa Schmeidel
2018, 23(1): 253-261 doi: 10.3934/dcdsb.2018017 +[Abstract](1162) +[HTML](58) +[PDF](320.5KB)
Optimal control problem for a viscoelastic beam and its galerkin approximation
Andrzej Just and Zdzislaw Stempień
2018, 23(1): 263-274 doi: 10.3934/dcdsb.2018018 +[Abstract](1184) +[HTML](78) +[PDF](366.0KB)
Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals
Igor Kossowski and Katarzyna Szymańska-Dębowska
2018, 23(1): 275-281 doi: 10.3934/dcdsb.2018019 +[Abstract](1350) +[HTML](65) +[PDF](308.2KB)
Arzelà-Ascoli's theorem in uniform spaces
Mateusz Krukowski
2018, 23(1): 283-294 doi: 10.3934/dcdsb.2018020 +[Abstract](1270) +[HTML](62) +[PDF](386.0KB)
The Krasnosel'skii formula for parabolic differential inclusions with state constraints
Wojciech Kryszewski, Dorota Gabor and Jakub Siemianowski
2018, 23(1): 295-329 doi: 10.3934/dcdsb.2018021 +[Abstract](1252) +[HTML](67) +[PDF](671.3KB)
Optimal control applied to a generalized Michaelis-Menten model of CML therapy
Urszula Ledzewicz and Helen Moore
2018, 23(1): 331-346 doi: 10.3934/dcdsb.2018022 +[Abstract](1323) +[HTML](74) +[PDF](451.6KB)
Optimal control of the discrete-time fractional-order Cucker-Smale model
Agnieszka B. Malinowska and Tatiana Odzijewicz
2018, 23(1): 347-357 doi: 10.3934/dcdsb.2018023 +[Abstract](1571) +[HTML](62) +[PDF](379.4KB)
Periodic solutions of a $2$-dimensional system of neutral difference equations
Małgorzata Migda, Ewa Schmeidel and Małgorzata Zdanowicz
2018, 23(1): 359-367 doi: 10.3934/dcdsb.2018024 +[Abstract](1197) +[HTML](71) +[PDF](352.9KB)
Existence of uncountably many asymptotically constant solutions to discrete nonlinear three-dimensional system with $p$-Laplacian
Magdalena Nockowska-Rosiak, Piotr Hachuła and Ewa Schmeidel
2018, 23(1): 369-375 doi: 10.3934/dcdsb.2018025 +[Abstract](1057) +[HTML](66) +[PDF](314.1KB)
Stability of stochastic semigroups and applications to Stein's neuronal model
Katarzyna PichÓr and Ryszard Rudnicki
2018, 23(1): 377-385 doi: 10.3934/dcdsb.2018026 +[Abstract](1441) +[HTML](469) +[PDF](346.0KB)
Numerical treatment of contact problems with thermal effect
Anna Ochal and Michal Jureczka
2018, 23(1): 387-400 doi: 10.3934/dcdsb.2018027 +[Abstract](1156) +[HTML](52) +[PDF](536.4KB)
The role of optimism and pessimism in the dynamics of emotional states
Monika Joanna Piotrowska, Joanna Górecka and Urszula Foryś
2018, 23(1): 401-423 doi: 10.3934/dcdsb.2018028 +[Abstract](1608) +[HTML](69) +[PDF](871.0KB)
Treatment of glioma with virotherapy and TNF-α inhibitors: Analysis as a dynamical system
Elzbieta Ratajczyk, Urszula Ledzewicz, Maciej Leszczyński and Heinz Schättler
2018, 23(1): 425-441 doi: 10.3934/dcdsb.2018029 +[Abstract](1111) +[HTML](78) +[PDF](1034.4KB)
Optimal control of a delayed HIV model
Filipe Rodrigues, Cristiana J. Silva, Delfim F. M. Torres and Helmut Maurer
2018, 23(1): 443-458 doi: 10.3934/dcdsb.2018030 +[Abstract](1789) +[HTML](64) +[PDF](620.5KB)
Does assortative mating lead to a polymorphic population? A toy model justification
Ryszard Rudnicki and Radoslaw Wieczorek
2018, 23(1): 459-472 doi: 10.3934/dcdsb.2018031 +[Abstract](1588) +[HTML](579) +[PDF](1511.3KB)
Solution to a stochastic pursuit model using moment equations
Miroslava Růžičková, Irada Dzhalladova, Jitka Laitochová and Josef Diblík
2018, 23(1): 473-485 doi: 10.3934/dcdsb.2018032 +[Abstract](1381) +[HTML](70) +[PDF](1334.4KB)
On homoclinic solutions for a second order difference equation with p-Laplacian
Robert Stegliński
2018, 23(1): 487-492 doi: 10.3934/dcdsb.2018033 +[Abstract](1409) +[HTML](59) +[PDF](323.2KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]